DOSAGE & ADMINISTRATION SECTION.
Directions odo not take more than doses in any 24-hour periododo not exceed recommended dosage. Taking more than the recommended dose (overdose) may cause serious liver damage.omeasure only with dosing cup providedokeep dosing cup with productomL milliliterothis adult product is not intended for use in children under 12 years of age agedoseadults and children12 years and over20 mL every hourschildren under 12 yearsdo not use. odo not take more than doses in any 24-hour period. odo not exceed recommended dosage. Taking more than the recommended dose (overdose) may cause serious liver damage.. omeasure only with dosing cup provided. okeep dosing cup with product. omL milliliter. othis adult product is not intended for use in children under 12 years of age.
Citing DrugCentral © 2026. License
INACTIVE INGREDIENT SECTION.
Inactive ingredients anhydrous citric acid, benzyl alcohol, edetate disodium, FD&C red 40, flavor, glycerin, propylene glycol, purified water, sodium benzoate, sodium citrate, sorbitol solution, sucralose, xanthan gum.
Citing DrugCentral © 2026. License
INDICATIONS & USAGE SECTION.
Uses otemporarily relieves these symptoms occurring with cold or flu:ocough due to minor throat and bronchial irritationominor aches and pains osore throat oheadacheotemporarily reduces feverohelps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes and make coughs more productive. otemporarily relieves these symptoms occurring with cold or flu:. ocough due to minor throat and bronchial irritation. ominor aches and pains osore throat oheadache. otemporarily reduces fever. ohelps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes and make coughs more productive.
Citing DrugCentral © 2026. License
OTHER SAFETY INFORMATION.
Other information oeach 20 mL contains: sodium 14 mgostore at 20-25C (68-77F). Do not refrigerate.. oeach 20 mL contains: sodium 14 mg. ostore at 20-25C (68-77F). Do not refrigerate.
Citing DrugCentral © 2026. License
OTC - ACTIVE INGREDIENT SECTION.
Active ingredients (in each 20 mL) Acetaminophen 650 mgDextromethorphan HBr 20 mgGuaifenesin 400 mg.
Citing DrugCentral © 2026. License
OTC - ASK DOCTOR SECTION.
Ask doctor before use if you have oliver diseaseocough that occurs with too much phlegm (mucus)opersistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema. oliver disease. ocough that occurs with too much phlegm (mucus). opersistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema.
Citing DrugCentral © 2026. License
OTC - ASK DOCTOR/PHARMACIST SECTION.
Ask doctor or pharmacist before use if you are taking the blood thinning drug warfarin.
Citing DrugCentral © 2026. License
OTC - DO NOT USE SECTION.
Do not use oif you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.owith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.oif you have ever had an allergic reaction to this product or any of its ingredients. oif you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.. owith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.. oif you have ever had an allergic reaction to this product or any of its ingredients.
Citing DrugCentral © 2026. License
OTC - KEEP OUT OF REACH OF CHILDREN SECTION.
Keep out of reach of children. Overdose warning: In case of overdose, get medical help or contact Poison Control Center right away (1-800-222-1222). Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Citing DrugCentral © 2026. License
OTC - PREGNANCY OR BREAST FEEDING SECTION.
If pregnant or breast-feeding, ask health professional before use.
Citing DrugCentral © 2026. License
OTC - PURPOSE SECTION.
Purposes Pain reliever/fever reducerCough suppressantExpectorant.
Citing DrugCentral © 2026. License
OTC - QUESTIONS SECTION.
Questions or comments.
Citing DrugCentral © 2026. License
OTC - STOP USE SECTION.
Stop use and ask doctor if opain or cough gets worse or lasts more than daysofever gets worse or lasts more than daysoredness or swelling is presentonew symptoms occurocough comes back or occurs with rash or headache that lasts. These could be signs of serious condition.. opain or cough gets worse or lasts more than days. ofever gets worse or lasts more than days. oredness or swelling is present. onew symptoms occur. ocough comes back or occurs with rash or headache that lasts. These could be signs of serious condition.
Citing DrugCentral © 2026. License
PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.
Package/Label principal display panel GOODSENSE(R)Non-DrowsySevere Tussin CF MAXPain Reliever/Fever Reducer (Acetaminophen)Cough Suppressant (Dextromethorphan HBr)Expectorant (Guaifenesin)Maximum StrengthMulti-SymptomCough Cold FluRelieves: Cough, Sore Throato Body Aches, Fevero Chest CongestionNew FormulaAdultFor Ages 12 OverRaspberry FlavorDosage Cup IncludedCompare to active ingredients of Robitussin(R) Maximum Strength Severe Multi-Symptom Cough Cold Flu100% SATISFACTION GUARANTEED FL OZ (237 mL). goodsense-tussin-raspberry-carton-image.jpg.
Citing DrugCentral © 2026. License
WARNINGS SECTION.
Warnings Liver warning: This product contains acetaminophen. Severe liver damage may occur if you takeomore than 4,000 mg of acetaminophen in 24 hoursowith other drugs containing acetaminopheno3 or more alcoholic drinks every day while using this productAllergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:oskin reddening oblisters orashIf skin reaction occurs, stop use and seek medical help right away.Sore throat warning: If sore throat is severe, persists for more than days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult doctor promptly.. omore than 4,000 mg of acetaminophen in 24 hours. owith other drugs containing acetaminophen. o3 or more alcoholic drinks every day while using this product. oskin reddening oblisters orash. Do not use oif you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.owith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.oif you have ever had an allergic reaction to this product or any of its ingredients. oif you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.. owith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.. oif you have ever had an allergic reaction to this product or any of its ingredients. Ask doctor before use if you have oliver diseaseocough that occurs with too much phlegm (mucus)opersistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema. oliver disease. ocough that occurs with too much phlegm (mucus). opersistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema. Ask doctor or pharmacist before use if you are taking the blood thinning drug warfarin. Stop use and ask doctor if opain or cough gets worse or lasts more than daysofever gets worse or lasts more than daysoredness or swelling is presentonew symptoms occurocough comes back or occurs with rash or headache that lasts. These could be signs of serious condition.. opain or cough gets worse or lasts more than days. ofever gets worse or lasts more than days. oredness or swelling is present. onew symptoms occur. ocough comes back or occurs with rash or headache that lasts. These could be signs of serious condition.. If pregnant or breast-feeding, ask health professional before use.. Keep out of reach of children. Overdose warning: In case of overdose, get medical help or contact Poison Control Center right away (1-800-222-1222). Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Citing DrugCentral © 2026. License